MathSciNet Relay Station
MathSciNet bibliographic data
MR856845 (88b:58030) 58E11 (35J60 53C20)
Escobar, José F.; Schoen, Richard M. Conformal metrics with prescribed scalar curvature. Invent. Math. 86 (1986), no. 2, 243–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement